# SDR AWXA200700992

- Difficulty date: August 2, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N632AW
- Make and model: Airbus A320-231
- Aircraft serial: 81
- Aircraft time: 57,943 hours, 25,672 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311278220201
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - C-07 CHECK - NR 5963570, CORROSION FOUND ON CABIN SEAT TRACK, BS 605/FR 12 - BS 950/FR 24, -Y1292.  REPLACED CABIN SEAT TRACK, BS 605/FR 12 - BS 950/FR 24, -Y1292, IAW A320 SRM 51-72-11, PAGE 1-2.
